MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305613
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #:305613, batch#:4158921.Verbatim: lot # on box does not match lot # on product.Also, the catalog # is 515031 but that is not a choice in pir so this pir does not describe the correct product.I verified that these boxes were unopened and that mixed assays had not been placed in the box.Lot # on box is 4179619 lot # on assay package is 4158921.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was determined that this complaint is a duplicate of (b)(4).And the complaint will be cancelled.The associated mdr will be void.
 
Event or Problem Description
No additional information.

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20904228
Report Number2243072-2024-01215
Device Sequence Number3969484
Product Code FMI
UDI-Device Identifier00382903056132
UDI-Public(01)00382903056132(11)140617(10)4158921
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305613
Device Lot Number4158921
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown